Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from mouth ulcers, not on any medication. Suggest home remedies or medication for treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Recently , my mother is facing the problem of Mouth Ulcers which is very painful to her. Please suggest me some allopathic medicine or home remedies for the same.
Posted Wed, 11 Apr 2012 in Ear, Nose and Throat Problems
Answered by Dr. Robert Galamaga 19 minutes later
Hello and thanks for the query.

These mouth ulcers can be very very painful. I recommnd the following for you to help this heal. It will generaly take 10 to 14 days for these to completely heal.

First of all, I recommend you purchase over the counter Maalox which is a antacid and have her swish this around her mouth and swallow every 4 hours during the day.

In addition, I recommend you echinacea tea and have her drink 3 cups of this per day to support her immune system.

Stick to bland foods and mouthwash without alcohol to minimize symptoms. Vitamin B-Complex supplements also helps in faster healing.

Thanks again for the query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Follow-up: Suffering from mouth ulcers, not on any medication. Suggest home remedies or medication for treatment? 13 hours later
please tell us about speciality doctor for that mouth ulcer in delhi(india)
sir,is it case of hematologist?
Answered by Dr. Robert Galamaga 20 hours later
Hello and thank you for your follow-up question.

Honestly there are no physicians who would be a specialist in this area. If this is a recurrent problem you would have to recommend that your mother is it with a primary care physician for a focused examination as well as possibly some laboratory studies to make sure that her immune system is adequate.

In the field of hematology we see these things all of the time in patients who have disturbed immune systems. Often this is the case in patients were receiving chemotherapy.

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor